# SDR UIEA2019062524556

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,099 hours, 22,956 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Condition: Not Reported
- Location: Cabin Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE IN FLIGHT.  PERFORMED CABIN PRESSURE BITE, FOUND AC MOTOR.  PERFORMED VERIFY MODE, NO FAULTS. ALL WORK DONE IAW FIM 21-31 FT 803.
